# SDR FDEA201202120561

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 700-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM INNER STRUCTURE AT BS 700 TO 760, RBL 64 HAS CORROSION.  R & R BETWEEN BS 660 AND 760 IAW SRM 51-40-02 REV 105. REPAIR IS CLASSIFIED AS MAJOR.
